# SDR CA021016036

- Difficulty date: August 28, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 9,914 hours
- Engine: Cont IO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) VIBRATION ON RT ENGINE WITH FIRE, ENGINE FEATHERED. - FUEL LINE MANIFOLD VALVE TO NOZZLE BROKEN DUE TO STICKING EXHAUST VALVE ON CYLINDER NR 6.   THE EXHAUST VALVE WAS DISMANTLED FOR CLEANING. A REEMER (PULL THROUGH) WAS PASSED THROUGH THE VALVE GUIDE AND THE VALVE WAS FOUND TO MEET THE MANUFACTURER'S STANDARDS.
